# SDR RAIA950410

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Failed
- Location: Rt Engine
- Part time: 6,408 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7422 - RIGHT BETA LIGHT CAME ON.  MAINTENANCE REPLACED RIGHT BETA LIGHT SWITCH.  GROUND RUNS AND LEAK CHECK GOOD.  (M)
